Duke Mathematical Journal

Boundary value problems for Whittaker functions on real split semisimple Lie groups

Hisayosi Matumoto

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 53, Number 3 (1986), 635-676.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077305193

Digital Object Identifier
doi:10.1215/S0012-7094-86-05335-4

Mathematical Reviews number (MathSciNet)
MR860664

Zentralblatt MATH identifier
0621.22011

Subjects
Primary: 22E30: Analysis on real and complex Lie groups [See also 33C80, 43-XX]
Secondary: 22E46: Semisimple Lie groups and their representations 43A80: Analysis on other specific Lie groups [See also 22Exx]

Citation

Matumoto, Hisayosi. Boundary value problems for Whittaker functions on real split semisimple Lie groups. Duke Math. J. 53 (1986), no. 3, 635--676. doi:10.1215/S0012-7094-86-05335-4. http://projecteuclid.org/euclid.dmj/1077305193.


Export citation

References

  • [1] N. Bourbaki, Éléments de mathématique, Hermann, Paris, 1975, Groupes et algèbres de Lie, Chapitres 7 et 8.
  • [2] R. Goodman and N. R. Wallach, Whittaker vectors and conical vectors, J. Funct. Anal. 39 (1980), no. 2, 199–279.
  • [3] M. Hashizume, Whittaker models for real reductive groups, Japan. J. Math. (N.S.) 5 (1979), no. 2, 349–401.
  • [4] M. Hashizume, Whittaker models for representations with highest weights, Lectures on harmonic analysis on Lie groups and related topics (Strasbourg, 1979), Lectures in Math., vol. 14, Kinokuniya Book Store, Tokyo, 1982, pp. 45–50.
  • [5] M. Hashizume, Whittaker functions on semisimple Lie groups, Hiroshima Math. J. 12 (1982), no. 2, 259–293.
  • [6]1 S. Helgason, A duality for symmetric spaces with applications to group representations, Advances in Math. 5 (1970), 1–154 (1970).
  • [6]2 Sigurdur Helgason, A duality for symmetric spaces with applications to group representations. II. Differential equations and eigenspace representations, Advances in Math. 22 (1976), no. 2, 187–219.
  • [7] H. Jacquet, Fonctions de Whittaker associées aux groupes de Chevalley, Bull. Soc. Math. France 95 (1967), 243–309.
  • [8] H. Jacquet and R. P. Langlands, Automorphic forms on $\rm GL(2)$, Lecture Notes in Math., vol. 114, Springer-Verlag, Berlin, 1970.
  • [9] M. Kashiwara, Introduction to the theory of hyperfunctions, Seminar on Microlocal Analysis, Annals of Mathematics Studies, vol. 93, Princeton Univ. Press, Princeton, N.J., 1979, pp. 3–38.
  • [10] M. Kashiwara, A. Kowata, K. Minemura, K. Okamoto, T. Ōshima, and M. Tanaka, Eigenfunctions of invariant differential operators on a symmetric space, Ann. of Math. (2) 107 (1978), no. 1, 1–39.
  • [11] M. Kashiwara and T. Ōshima, Systems of differential equations with regular singularities and their boundary value problems, Ann. Math. (2) 106 (1977), no. 1, 145–200.
  • [12] B. Kostant, On Whittaker vectors and representation theory, Invent. Math. 48 (1978), no. 2, 101–184.
  • [13] T. Miwa, T. Ōshima, and M. Jimbo, Introduction to microlocal analysis, Publ. Res. Inst. Math. Sci. 12 (1976/77), supplement, 267–300.
  • [14] T. Ōshima, A realization of Riemannian symmetric spaces, J. Math. Soc. Japan 30 (1978), no. 1, 117–132.
  • [15] T. Ōshima, A definition of boundary values of solutions of partial differential equations with regular singularities, Publ. Res. Inst. Math. Sci. 19 (1983), no. 3, 1203–1230.
  • [16] T. Oshima, Boundary value problems for systems of linear partial differential equations with regular singularities, Group representations and systems of differential equations (Tokyo, 1982), Advanced Studies in Pure Mathematics, vol. 4, North-Holland, Amsterdam, 1984, pp. 391–432.
  • [17] T. Ōshima and J. Sekiguchi, Eigenspaces of invariant differential operators on an affine symmetric space, Invent. Math. 57 (1980), no. 1, 1–81.
  • [18] M. Sato, Theory of hyperfunctions. I, J. Fac. Sci. Univ. Tokyo. Sect. I 8 (1959), 139–193, Theory of hyperfunctions II, 8 (1959), 357–437.
  • [19] M. Sato, T. Kawai, and M. Kashiwara, Micro-functions and pseudo-differential equations, Hyperfunctions and Pseudo-Differential Equations, Lecture Notes in Mathematics, vol. 287, Springer-Verlag, Berlin-Heidelberg-New York, 1973.
  • [20] P. Schapira, Théorie des hyperfonctions, Lecture Notes in Mathematics, vol. 126, Springer-Verlag, Berlin, 1970.
  • [21] G. Schiffmann, Intégrales d'entrelacement et fonctions de Whittaker, Bull. Soc. Math. France 99 (1971), 3–72.
  • [22] H. Schlichtkrull, Hyperfunctions and harmonic analysis on symmetric spaces, Progress in Mathematics, vol. 49, Birkhäuser Boston Inc., Boston, MA, 1984.
  • [23] F. Shahidi, Whittaker models for real groups, Duke Math. J. 47 (1980), no. 1, 99–125.
  • [24] J. A. Shalika, The multiplicity one theorem for $\rm GL\sbn$, Ann. of Math. (2) 100 (1974), 171–193.
  • [25] V. S. Varadarajan, Lie groups, Lie algebras, and their representations, Prentice-Hall Inc., Englewood Cliffs, N.J., 1974.
  • [26] V. S. Varadarajan, Harmonic analysis on real reductive groups, Lecture Notes in Mathematics, vol. 576, Springer-Verlag, Berlin, 1977.
  • [27] N. R. Wallach, Harmonic analysis on homogeneous spaces, Marcel Dekker Inc., New York, 1973.
  • [28] N. R. Wallach, Asymptotic expansions of generalized matrix entries of representations of real reductive groups, Lie group representations, I (College Park, Md., 1982/1983), Lecture Notes in Math., vol. 1024, Springer, Berlin, 1983, pp. 287–369.
  • [29]1 G. Warner, Harmonic analysis on semi-simple Lie groups. I, Springer-Verlag, New York, 1972.
  • [29]2 G. Warner, Harmonic analysis on semi-simple Lie groups. II, Springer-Verlag, New York, 1972.
  • [30] R. Goodman, Horospherical functions on symmetric spaces, Canadian Mathematical Society Conference Proceedings, vol. 1, 1981, pp. 125–133.
  • [31] A. Martineau, Distributions et valeurs au bord des fonctions holomorphes, Theory of Distributions (Proc. Internat. Summer Inst., Lisbon, 1964), Inst. Gulbenkian Ci., Lisbon, 1964, pp. 193–326.
  • [32] P. K. Raševskiĭ, Associative hyper-envelopes of Lie algebras, their regular representations and ideals, Trans. Moscow Math. Soc. 15 (1966), 1–54.